# SDR UIEA2022091700986

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767
- Aircraft serial: 25132
- Aircraft time: 92,543 hours, 26,079 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: GE1317
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOP.( RE-LAMPED EMERGENCY LIGHTS AT SEAT LOCATION16L, 28L AND 31L PER767 AMM 33-51-05-002-039. OPS CHECKED GOOD. )
